Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

White and scaly skin, applying fluocinonide, itchy. Cure?

Hello-My husband has a white,scaly area of skin that has a tattoo (tattoo is from 10 years ago)-- he wa treating it with a presribed cream ( Fluocinonide ) which ha snot helped over aperiod of several months; the rash has been going on for about a year and itches him terrible but does not spread--it stays in localized tattoed area on side of calf . Any advice would be appreciated-thanks.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...dear fawn..,
Thanks for choosing HCM..,
TATOOS....are very difficult to treat.,
Only simple cream is not sufficient to remove the tatoo.., tattoo dye...will penetrate upto the level of dermal (Subdermis)..,
So topical are impossible to remove it..,
LASER treatment is the bset choice ...,
It can be erased by doing Goldstandard...,
QX-MAX Q Switched Nd:YAG Laser...,
It is marketed by FOTONA comany..,
Good and skilled Dermatologist will do and
give desired results..ok..,
Hence conult dermatologist....thanQ .,
This advice will be sufficient for U thanQ
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor